Aa
A
A
Close
Avatar universal
Paxil Lump in throat after 3 days.... will it go away?
Hi,

I have very very reluctantly gone on a low dose of Paxil 5mg per day due to anxiety, panic and agoraphobia. I made this decision after trying 'everything' natural and nothing really making enough difference, the years are going by and I'm geting used to this 'small' world, well had to do something. I tried Lexapro 2 years agao for 3 days and was very very ill from it.
So now the Paxil is making me have a lump in my throat...will this go away? If it won't I'm getting off this now, if it's temporary I'll try to deal with it.

Any advice greatly appreciated.

Cancel
6 Answers
Page 1 of 1
Avatar universal
Is there an actual lump? Like an allergic reaction or is it only a sensation?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Interesting, I have just found information on others complaining of this. One person said they had that sensation and paxil hellped get rid of it. Others said they only had that sensation while on paxil. I will send you the link to  look at--check your in box.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1551963 tn?1302296332
Maybe the medication is causing irratation to your stomach? the lump in the throat sounds like acid reflux or Gerd. r u having any other symptoms that would lean in this direction?
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It's feels like a lump and only started after taking 3 doses of Paxil.....It doesn't feel like an upset stomach. It feels like when you have a sore throat and its hard to swallow. I read you should take a stomach pill to counteract this but I don't beleive in this cycle....if the pill is giving you too many side effects, I'm quitting. I'm not geting into the roller coaster of multiple pills. I'll give it another week.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Good for you! I agree--taking one pill then taking another to counter the side effects etc.. doesnt make sense. I wish you well!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
1551963 tn?1302296332
well, you beat me to the punch. thats where i was heading with it but i'm glad you r on top of things. If the problem persists though the paxel may have given you a bit of gerd and there are some natural remedies that will work. u just have to give them a shot. google it.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Recent Activity
Blank
Anxiety Tracker
Track Anxiety Symptoms
Start Tracking Now
Top Anxiety Answerers
Avatar universal
Blank
Arlington, VA
Avatar universal
Blank
MI
675718 tn?1449992146
Blank
El Paso, TX
Avatar universal
Blank
973741 tn?1342346373
Blank
1530171 tn?1448133193
Blank
London, ON
Anxiety Community Resources